Crossref
journal-article
Springer Science and Business Media LLC
Journal of Statistical Physics (297)
References
12
Referenced
76
-
J. T. Chayes, L. Chayes, and E. H. Lieb,Commun. Math. Phys. 93:57 (1984).
(
10.1007/BF01218639
) / Commun. Math. Phys. by J. T. Chayes (1984) -
F. H. Stillinger and F. P. Buff,J. Chem. Phys. 37:1 (1962).
(
10.1063/1.1732927
) / J. Chem. Phys. by F. H. Stillinger (1962) -
J. L. Lebowitz and J. K. Percus,J. Math. Phys. 4:116 (1963).
(
10.1063/1.1703877
) / J. Math. Phys. by J. L. Lebowitz (1963) -
R. Evans,Adv. Phys. 28, 143 (1979).
(
10.1080/00018737900101365
) / Adv. Phys. by R. Evans (1979) -
A. Robledo and C. Varea,J. Stat. Phys. 26:513 (1981).
(
10.1007/BF01011432
) / J. Stat. Phys. by A. Robledo (1981) - J. K. Percus, inThe Liquid State of Matter, Studies in Statistical Mechanics, Vol. VIII, E. W. Montroll and J. L. Lebowitz, eds. (North-Holland, Amsterdam, 1982), p. 31. / The Liquid State of Matter, Studies in Statistical Mechanics, Vol. VIII by J. K. Percus (1982)
-
J. K. Percus,J. Stat. Phys. 15:505 (1976).
(
10.1007/BF01020803
) / J. Stat. Phys. by J. K. Percus (1976) -
J. K. Percus,J. Stat. Phys. 28:67 (1982).
(
10.1007/BF01011623
) / J. Stat. Phys. by J. K. Percus (1982) - E. H. Lieb, inPhysics as Natural Philosophy: Essays in Honor of Laszlo Tisza on His 75th Birthday, A. Shimony and H. Feshbach, eds. (M.I.T. Press, Cambridge, 1982), p. 111. / Physics as Natural Philosophy: Essays in Honor of Laszlo Tisza on His 75th Birthday by E. H. Lieb (1982)
- J. T. Chayes, thesis, Princeton University, 1983.
- J. D. Weeks, private communication.
-
M. Yamada,Progr. Theor. Phys. 25:579 (1961).
(
10.1143/PTP.25.579
) / Progr. Theor. Phys. by M. Yamada (1961)
Dates
Type | When |
---|---|
Created | 20 years, 7 months ago (Jan. 20, 2005, 5:20 a.m.) |
Deposited | 6 years, 4 months ago (April 26, 2019, 8:05 p.m.) |
Indexed | 3 weeks, 2 days ago (Aug. 6, 2025, 9:43 a.m.) |
Issued | 41 years ago (Aug. 1, 1984) |
Published | 41 years ago (Aug. 1, 1984) |
Published Print | 41 years ago (Aug. 1, 1984) |
@article{Chayes_1984, title={On the validity of the inverse conjecture in classical density functional theory}, volume={36}, ISSN={1572-9613}, url={http://dx.doi.org/10.1007/bf01010992}, DOI={10.1007/bf01010992}, number={3–4}, journal={Journal of Statistical Physics}, publisher={Springer Science and Business Media LLC}, author={Chayes, J. T. and Chayes, L.}, year={1984}, month=aug, pages={471–488} }